# SDR DALA1150693116

- Difficulty date: August 30, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 30,949 hours, 15,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR PANEL 151PE IS DAMAGED.  N/R 150/51.  AFT CARGO FLOOR PANEL 151PE FABRICATED NEW ON STAM TRAVELER T11/893924IAW A319 DWG 3D25-40640.  DAMAGE DIM L=1.75" W=1.75".
